# SDR JJBA20220326049

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 44,300 hours, 27,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS MAIN CABIN DOOR AND SERVICE DOOR INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHTS AT MAIN CABIN DOOR AND SERVICE DOOR. MAIN CABIN DOOR EMERGENCY LIGHT OPS CHECK SAT. OPS CHECK SAT
